Document Type


Publication Date



We introduce the notion of an orbit series in a quandle. Using this notion we define four families of quandles based on finiteness conditions on their orbit series. Intuitively, the classes tOS and tOSn correspond to finitary compositions of trivial quandles while the classes OS and OSn correspond to finitary compositions of connected quandles. We study properties of these four families of quandles and explore their relationships with several previously studied families of quandles: reductive, n-reductive, locally reductive, n-locally reductive, and solvable quandles

Recommended Citation

Bonatto, M., et al. “Quandles with Orbit Series Conditions.” Journal of Algebra, vol. 567, Feb. 2021, pp. 284–309.

Included in

Mathematics Commons